Bifurcation of periodic solutions from inversion of stability of periodic O.D.E.'S.
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993), p. 1-9
@article{RSMUP_1993__89__1_0,
     author = {Sabatini, M.},
     title = {Bifurcation of periodic solutions from inversion of stability of periodic O.D.E.'S.},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {89},
     year = {1993},
     pages = {1-9},
     zbl = {0794.34034},
     mrnumber = {1229037},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__89__1_0}
}
Sabatini, M. Bifurcation of periodic solutions from inversion of stability of periodic O.D.E.'S.. Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) pp. 1-9. https://www.numdam.org/item/RSMUP_1993__89__1_0/

[1] N.P. Bathia - G.P. Szegö, Stability theory of dynamical systems, Die Grund. der Math. Wiss. in Einz., vol. 161, Springer-Verlag, Berlin (1970). | MR 289890

[2] S.R. Bernfeld - L. Salvadori - F. Visentin, Discrete dynamical systems and bifurcation for periodic differential equation, Nonlinear Anal., Theory, Methods Appl., 12-9 (1988), pp. 881-893. | MR 960633 | Zbl 0653.34031

[3] S.N. Chow - J. K. HALE, Methods of Bifurcation Theory, Springer, New York (1982). | MR 660633 | Zbl 0487.47039

[4] W. Hahn, Stability of Motion, Die Grund. der Math. Wiss. in Einz., vol. 138, Springer-Verlag, Berlin (1967). | MR 223668 | Zbl 0189.38503

[5] J. Hale, Ordinary Differential Equations, Pure Appl. Math., vol. XXI, Wiley-Interscience, New York (1980). | MR 587488 | Zbl 0186.40901

[6] F. Marchetti - P. Negrini - L. Salvadori - M. Scalia, Liapunov direct method in approaching bifurcation problems, Ann. Mat. Pura Appl. (IV), 108 (1976), pp. 211- 226. | MR 445076 | Zbl 0332.34047

[7] L. Salvadori, Bifurcation and stability problems for periodic differential systems, Proc. Conf. on Non Linear Oscillations of Conservative Systems (1985), pp. 305-317 (A. AMBROSETTI, ed.), Pitagora, Bologna.

[8] G. Sansone - R. Conti, Non-linear Differential Equations, MacMillan Company, New York (1964). | MR 177153 | Zbl 0128.08403

[9] E.H. Spanier, Algebraic Topology, McGraw-Hill, Bombay (1966). | MR 210112 | Zbl 0145.43303

[10] T. Yoshizawa, Stability Theory by Liapunov's Second Method, The Mathematical Society of Japan, Tokio (1966). | MR 208086 | Zbl 0144.10802